# SDR MALA060133

- Difficulty date: March 4, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 14,632 hours, 13,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Attach Angle
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE AFT CABIN DOOR EMERGENCY SLIDE APPEARS PARTIALLY DEPLOYED.  FOUND GIRT FLAP INSTALLED BACKWARDS.  INSTALLED CORRECTLY.
